On regular presheaves and regular semi-categories
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Tome 43 (2002) no. 3, p. 163-190
@article{CTGDC_2002__43_3_163_0,
     author = {Moens, M.-A. and Berni-Canani, U. and Borceux, Francis},
     title = {On regular presheaves and regular semi-categories},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {43},
     number = {3},
     year = {2002},
     pages = {163-190},
     zbl = {1038.18006},
     mrnumber = {1928230},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_2002__43_3_163_0}
}
Moens, M.-A.; Berni-Canani, U.; Borceux, F. On regular presheaves and regular semi-categories. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Tome 43 (2002) no. 3, pp. 163-190. http://www.numdam.org/item/CTGDC_2002__43_3_163_0/

[1] F. Borceux, A handbook of categorical algebra (3 volumes), Cambridge University Press, 1994 | MR 1315049 | Zbl 0911.18001

[2] F. Borceux and E. Vitale, Azumaya categories, 21 pages, to appear in "Applied categorical structures" | MR 1937232 | Zbl 1033.18005

[3] F. Grandjean and E. Vitale, Morita equivalence for regular algebras, Cahiers de Topologie et Géométrie Différentielle Catégorique, 39-2, 1998, 137-153 | Numdam | MR 1631300 | Zbl 0919.16005

[4] D. Higgs, Injectivity in the topos of complete Heyting valued sets, Can. J. Math. 36-3, 1984, 550-568 | MR 752984 | Zbl 0541.18003

[5] G.M. Kelly, Basic concepts of enriched category theory, London Math. Soc. Lect. Notes 64, 1982, Cambridge University Press | MR 651714 | Zbl 0478.18005

[6] G.M. Kelly and F.W. Lawvere, On the complete lattice of essential localizations, Bull. de la Soc. Math. de Belgique XLI-2, 1989, 289-320 | MR 1031753 | Zbl 0686.18005

[7] F.W. Lawvere, Unity and identity of opposites in calculus and physices Appl. Categorical Structures, 4, 1996, 167-174, | MR 1406096 | Zbl 0858.18002

[8] R. Schatten, Norm ideals of completely continuous operators, Ergebnisse de Math. und ihrer Grenzgebiete 27, 1970, Springer | MR 257800 | Zbl 0188.44103

[9] J.L. Taylor, A bigger Brauer group, Pacific J. of Math. 103-1, 1982, 163-203 | MR 687968 | Zbl 0528.13007

[10] J. Weidmann, Linear operators in Hilbert spaces, Graduate Texts in Math. 68, 1980, Springer | MR 566954 | Zbl 0434.47001